SOLUBILITY ON COMPACT SUBSETS FOR DIFFERENTIAL EQUATIONS WITH REAL PRINCIPAL PENCIL OF SYMBOLS
Sbornik Mathematics. Russian Academy of Sciences. Том 197. 2006. С. 281-302
The present paper describes a nonlinear superposition of the stationary euclidon solution with an arbitrary vacuum axially symmetric Einstein field on the basis of the method of variation of parameters. The formulae obtained have a simple and compact form, permitting an effective nonlinear " addition" of the solutions. © 2005 by World Scientific Publishing Co. Pte. Ltd. All rights reserved.